Journal of Japan Society for Fuzzy Theory and Intelligent Informatics
Online ISSN : 1881-7203
Print ISSN : 1347-7986
ISSN-L : 1347-7986
Original Papers
On Fault-Tolerant Fuzzy Controllers Based on Shifting Fuzzy Variables
Naotake KAMIURAMasashi TOMITATeijiro ISOKAWANobuyuki MATSUI
Author information
JOURNAL FREE ACCESS

2003 Volume 15 Issue 1 Pages 98-110

Details
Abstract
In this paper, a fuzzy controller with the capability of compensating the influence of faults is discussed. A stuck-at fault in the membership function is assumed to be fault models. The proposed inference scheme locates a candidate regarded as faulty function, and then exchanges its probably false degree for one of the following values : O, the degree in the next function to the candidate, and the difference between the constant and the degree in the next function to the candidate. If a fault occurs in the consequent part, the proposed scheme shifts several fuzzy variables, and then forms the inference result by using the membership functions allocated newly to the variables. The modified deterministic output of the controller is obtained by shifting the center of gravity of the inference result. The amounts of these shifts are determined systematically. Experimental results for a commercial controller show that the proposed scheme is valid for any single stuck-at fault deviating the normal deterministic output of the controller.
Content from these authors
© 2003 Japan Society for Fuzzy Theory and Intelligent Informatics
Previous article Next article
feedback
Top